# SDR SCNA99144

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1002833
- Condition: Inoperative
- Location: Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, AN EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE IN THE AFT AIRSTAIR AREA.  REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY IN THE AFT AIRSTAIR AREA IAW MM 335061.  OPERATIONALLY CHECKS GOOD.
